MathSciNet Relay Station
MathSciNet bibliographic data
MR1865279 26D10 (26A46)
Anastassiou, G. A.; Dragomir, S. S. On some estimates of the remainder in Taylor's formula. J. Math. Anal. Appl. 263 (2001), no. 1, 246–263.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement